Communications in Mathematical Physics

, Volume 251, Issue 1, pp 157–178

Dispersive Estimates for Schrödinger Operators in Dimensions One and Three


DOI: 10.1007/s00220-004-1140-5

Cite this article as:
Goldberg, M. & Schlag, W. Commun. Math. Phys. (2004) 251: 157. doi:10.1007/s00220-004-1140-5


We consider L1L estimates for the time evolution of Hamiltonians H=−Δ+V in dimensions d=1 and d=3 with bound We require decay of the potentials but no regularity. In d=1 the decay assumption is ∫(1+|x|)|V(x)|dx<∞, whereas in d=3 it is |V(x)|≤C(1+|x|)−3−.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Division of AstronomyMathematics and PhysicsPasadenaUSA